MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM; PLATE, FIXATION, BONE
Model Number 02.112.138
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: additional procode: hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon noted that the distal fibula plate was prominent distally on the patient.There was no surgical delay, the surgery was completed successfully and no adverse events were reported to occur.No further information is available.This report is for a 2.7mm/3.5mm lcp lateral distal fibula plate 4h/right/86mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM LCP LATERAL DISTAL FIBULA PLATE 4H/RIGHT/86MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15699250
Report Number8030965-2022-09109
Device Sequence Number6174732
Product Code HRS
UDI-Device Identifier10886982033895
UDI-Public(01)10886982033895
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K073460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.138
Device Catalogue Number02.112.138
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale
Patient Weight72 KG